About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 420721, 8 pages
http://dx.doi.org/10.1155/2012/420721
Research Article

Logarithmically Improved Regularity Criteria for a Fluid System with the Linear Soret Effect

1School of Mathematics and Information Science, Yantai University, Yantai 264005, China
2State Key Laboratory of Simulation and Regulation of Water Cycle in River Basin, China Institute of Water Resources and Hydropower Research, Beijing 100038, China

Received 27 July 2012; Accepted 21 August 2012

Academic Editor: Xinguang Zhang

Copyright © 2012 Minglei Zang and Xiaoyan Guan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Minglei Zang and Xiaoyan Guan, “Logarithmically Improved Regularity Criteria for a Fluid System with the Linear Soret Effect,” Abstract and Applied Analysis, vol. 2012, Article ID 420721, 8 pages, 2012. doi:10.1155/2012/420721